Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 58, NWS Philadelphia/Mount Holly

June 26, 20244 counties in New Jersey; 5 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 26, 2024, 6:58 PM EDT for 4 counties in New Jersey; 5 counties in Pennsylvania. It was in force for 47 min. 44 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2024, 6:58 PM EDT (22:58 UTC)
Expired
Jun 26, 2024, 7:45 PM EDT
In force
47 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hunterdon County, NJ, Morris County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 118 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:58 PM EDTTSTM WND GST 582 Ssw East Allen Twp, PATrained spotter relays report of 58.1 mph wind gust on a calibrated vortex inspeed.
Jun 26, 6:58 PM EDTTSTM WND GST 582 Ssw East Allen Twp, PATrained spotter relays report of 58.1 mph wind gust on a calibrated vortex inspeed.
Jun 26, 6:59 PM EDTTSTM WND GST 49Lehigh Valley Internati, PAASOS station KABE Lehigh Valley Intl Airport.
Jun 26, 6:59 PM EDTTSTM WND GST 49Lehigh Valley Internati, PAASOS station KABE Lehigh Valley Intl Airport.
Jun 26, 7:05 PM EDTTSTM WND DMG1 Nw Hokendauqua, PASeveral large branches snapped off that are 3-4 inches thick. No damage to structures.
Jun 26, 7:05 PM EDTTSTM WND DMG1 Nw Hokendauqua, PASeveral large branches snapped off that are 3-4 inches thick. No damage to structures.
Jun 26, 7:05 PM EDTTSTM WND GST 54Whitehall Twp, PATrained spotter relays wind gust of 54 mph.
Jun 26, 7:05 PM EDTTSTM WND GST 54Whitehall Twp, PATrained spotter relays wind gust of 54 mph.
Jun 26, 7:06 PM EDTTSTM WND GST 50North Catasauqua, PATrained spotter relays 50 mph wind gust. Time estimated.
Jun 26, 7:06 PM EDTTSTM WND GST 50North Catasauqua, PATrained spotter relays 50 mph wind gust. Time estimated.
Jun 26, 7:09 PM EDTTSTM WND DMG2 Sse Lehigh Valley Int, PALarge tree uprooted and lying across road on N Ulster Street. Time estimated.
Jun 26, 7:09 PM EDTTSTM WND DMG2 Sse Lehigh Valley Int, PALarge tree uprooted and lying across road on N Ulster Street. Time estimated.
Jun 26, 7:10 PM EDTTSTM WND DMG1 Ene Fountain Hill, PALarge tree branches down across Columbia Street in Bethlehem. Time estimated.
Jun 26, 7:10 PM EDTTSTM WND DMG1 Ene Fountain Hill, PALarge tree branches down across Columbia Street in Bethlehem. Time estimated.
Jun 26, 7:10 PM EDTTSTM WND DMG1 S Bethlehem, PATrees down across the road on Center Street in Bethlehem. Time estimated.
Jun 26, 7:10 PM EDTTSTM WND DMG1 S Bethlehem, PATrees down across the road on Center Street in Bethlehem. Time estimated.
Jun 26, 7:10 PM EDTTSTM WND GST 59Forks Twp, PATrained spotter measures 59 mph wind gust.
Jun 26, 7:10 PM EDTTSTM WND GST 59Forks Twp, PATrained spotter measures 59 mph wind gust.
Jun 26, 7:10 PM EDTHAIL 0.75Whitehall Twp, PAMultiple reports of approximately penny size hail near Whitehall Twp.
Jun 26, 7:10 PM EDTHAIL 0.75Whitehall Twp, PAMultiple reports of approximately penny size hail near Whitehall Twp.
Jun 26, 7:11 PM EDTTSTM WND DMGHellertown, PAPower lines and trees down in Hellertown. Time estimated.
Jun 26, 7:11 PM EDTTSTM WND DMGHellertown, PAPower lines and trees down in Hellertown. Time estimated.
Jun 26, 7:13 PM EDTTSTM WND DMG1 W Easton, PALarge tree down on top of a garage and several cars near 8th and Wood Street. Time estimated.
Jun 26, 7:13 PM EDTTSTM WND DMG1 W Easton, PALarge tree down on top of a garage and several cars near 8th and Wood Street. Time estimated.
Jun 26, 7:14 PM EDTHAIL 0.751 Nw Fountain Hill, PASpotter Network Report of Dime to Penny Size hail.
Jun 26, 7:14 PM EDTHAIL 0.751 Nw Fountain Hill, PASpotter Network Report of Dime to Penny Size hail.
Jun 26, 7:15 PM EDTHAIL 0.52 W Bethlehem, PAReport from mPING: Half-inch (0.50 in.).
Jun 26, 7:15 PM EDTHAIL 0.52 W Bethlehem, PAReport from mPING: Half-inch (0.50 in.).
Jun 26, 7:18 PM EDTTSTM WND GST 50Stewartsville, NJTrained spotter relays 50 mph wind gust. Time estimated.
Jun 26, 7:18 PM EDTTSTM WND GST 50Stewartsville, NJTrained spotter relays 50 mph wind gust. Time estimated.
Jun 26, 7:21 PM EDTTSTM WND DMGBelvidere, NJReports of multiple wires down in and around Belvidere. Time estimated.
Jun 26, 7:21 PM EDTTSTM WND DMGBelvidere, NJReports of multiple wires down in and around Belvidere. Time estimated.
Jun 26, 7:29 PM EDTTSTM WND DMG2 S Liberty Twp, NJNJ DOT - STMC: Downed tree on US 46 westbound East of Pequest Hatchery (Liberty Twp) All lanes closed. Time estimated.
Jun 26, 7:29 PM EDTTSTM WND DMG2 S Liberty Twp, NJNJ DOT - STMC: Downed tree on US 46 westbound East of Pequest Hatchery (Liberty Twp) All lanes closed. Time estimated.
Jun 26, 7:35 PM EDTTSTM WND DMGGreat Meadows, NJPictures show several large tree limbs down, a few trees down with even one tree snapped. Time estimated from radar.
Jun 26, 7:35 PM EDTTSTM WND DMGGreat Meadows, NJPictures show several large tree limbs down, a few trees down with even one tree snapped. Time estimated from radar.
Jun 26, 7:35 PM EDTTSTM WND DMGHackettstown, NJSeveral trees down and a measured wind gust to 59 mph. Time estimated from radar.
Jun 26, 7:35 PM EDTTSTM WND DMGHackettstown, NJSeveral trees down and a measured wind gust to 59 mph. Time estimated from radar.
Jun 26, 7:35 PM EDTTSTM WND GST 482 S Liberty Twp, NJNJWXNET Station NJ58 Pequest.
Jun 26, 7:35 PM EDTTSTM WND GST 482 S Liberty Twp, NJNJWXNET Station NJ58 Pequest.
Jun 26, 7:39 PM EDTTSTM WND DMG2 Sw Hackettstown, NJTrees, wires and power poles down on Rockport Road near Allen Road. Time estimated.
Jun 26, 7:39 PM EDTTSTM WND DMG2 Sw Hackettstown, NJTrees, wires and power poles down on Rockport Road near Allen Road. Time estimated.
Jun 26, 7:46 PM EDTTSTM WND DMGAndover, NJNJ DOT - STMC: Downed tree on US 206 both directions CR 517 (Andover Twp) All lanes closed. Time estimated.
Jun 26, 7:46 PM EDTTSTM WND DMGAndover, NJNJ DOT - STMC: Downed tree on US 206 both directions CR 517 (Andover Twp) All lanes closed. Time estimated.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 6:19 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2024-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2024-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-279 J/kg
Mixed-layer LCL
1369 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

042 
WUUS51 KPHI 262258
SVRPHI
NJC019-027-037-041-PAC011-017-077-089-095-262345-
/O.NEW.KPHI.SV.W.0058.240626T2258Z-240626T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
658 PM EDT Wed Jun 26 2024

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northwestern Hunterdon County in northwestern New Jersey...
  West central Morris County in northern New Jersey...
  Southwestern Sussex County in northwestern New Jersey...
  Warren County in northwestern New Jersey...
  East central Berks County in eastern Pennsylvania...
  Eastern Lehigh County in eastern Pennsylvania...
  Northwestern Bucks County in southeastern Pennsylvania...
  South central Monroe County in northeastern Pennsylvania...
  Northampton County in eastern Pennsylvania...

* Until 745 PM EDT.

* At 658 PM EDT, severe thunderstorms were located along a line
  extending from Danielsville to near Topton, moving northeast at 50
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Allentown, Easton, Newton, Bethlehem, Forks, Emmaus, Northampton,
  Hackettstown, Wilson, Washington, Blairstown, Hellertown, Nazareth,
  Bangor, High Bridge, Pen Argyl, Wind Gap, Clinton, Bath, and
  Belvidere.

This includes the following highways...
 Northeast Extension between mile markers 47 and 64.
 Interstate 78 in Pennsylvania between mile markers 49 and 76.
 Interstate 78 in New Jersey between mile markers 0 and 18.
 Interstate 80 in New Jersey between mile markers 1 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4117 7460 4062 7488 4038 7576 4080 7555
      4081 7548 4084 7548
TIME...MOT...LOC 2258Z 246DEG 44KT 4077 7552 4048 7566 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RCM
2 follow-up statements
225 
WWUS51 KPHI 262313
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
713 PM EDT Wed Jun 26 2024

PAC011-262322-
/O.CAN.KPHI.SV.W.0058.000000T0000Z-240626T2345Z/
Berks PA-
713 PM EDT Wed Jun 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BERKS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northern and northwestern New Jersey...and eastern, southeastern and
northeastern Pennsylvania.

LAT...LON 4117 7460 4062 7488 4045 7552 4085 7540
      4086 7539 4087 7539
TIME...MOT...LOC 2312Z 246DEG 44KT 4083 7533 4054 7547 

$$

NJC019-027-037-041-PAC017-077-089-095-262345-
/O.CON.KPHI.SV.W.0058.000000T0000Z-240626T2345Z/
Hunterdon NJ-Morris NJ-Sussex NJ-Warren NJ-Lehigh PA-Bucks PA-
Monroe PA-Northampton PA-
713 PM EDT Wed Jun 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHWESTERN HUNTERDON...WEST CENTRAL MORRIS...SOUTHWESTERN
SUSSEX...WARREN...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS...SOUTH
CENTRAL MONROE AND NORTHAMPTON COUNTIES...

At 712 PM EDT, severe thunderstorms were located along a line
extending from near Wind Gap to Emmaus, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Allentown, Easton, Newton, Bethlehem, Forks, Emmaus, Hackettstown,
Wilson, Washington, Blairstown, Hellertown, Nazareth, Bangor, High
Bridge, Pen Argyl, Wind Gap, Clinton, Bath, Belvidere, and Harmony.

This includes the following highways...
 Northeast Extension between mile markers 47 and 50.
 Interstate 78 in Pennsylvania between mile markers 59 and 76.
 Interstate 78 in New Jersey between mile markers 0 and 18.
 Interstate 80 in New Jersey between mile markers 1 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4117 7460 4062 7488 4045 7552 4085 7540
      4086 7539 4087 7539
TIME...MOT...LOC 2312Z 246DEG 44KT 4083 7533 4054 7547 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

RCM
076 
WWUS51 KPHI 262331
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
731 PM EDT Wed Jun 26 2024

PAC077-089-262341-
/O.CAN.KPHI.SV.W.0058.000000T0000Z-240626T2345Z/
Lehigh PA-Monroe PA-
731 PM EDT Wed Jun 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEHIGH AND SOUTH
CENTRAL MONROE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northern and northwestern New Jersey...and eastern, southeastern and
northeastern Pennsylvania.

LAT...LON 4117 7460 4062 7488 4053 7527 4085 7522
      4093 7522 4095 7515 4097 7512 4101 7504
TIME...MOT...LOC 2331Z 246DEG 44KT 4091 7508 4062 7522 

$$

NJC019-027-037-041-PAC017-095-262345-
/O.CON.KPHI.SV.W.0058.000000T0000Z-240626T2345Z/
Hunterdon NJ-Morris NJ-Sussex NJ-Warren NJ-Bucks PA-Northampton PA-
731 PM EDT Wed Jun 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHWESTERN HUNTERDON...WEST CENTRAL MORRIS...SOUTHWESTERN
SUSSEX...WARREN...NORTH CENTRAL BUCKS AND EASTERN NORTHAMPTON
COUNTIES...

At 731 PM EDT, severe thunderstorms were located along a line
extending from Columbia to near Riegelsville, moving northeast at 50
mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Easton, Newton, Forks, Hackettstown, Wilson, Washington, Blairstown,
Bangor, High Bridge, Clinton, Belvidere, Harmony, Oxford, Alpha,
Hope, Glen Gardner, Hampton, West Easton, Milford, and East Bangor.

This includes the following highways...
 Interstate 78 in Pennsylvania between mile markers 74 and 76.
 Interstate 78 in New Jersey between mile markers 0 and 18.
 Interstate 80 in New Jersey between mile markers 2 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4117 7460 4062 7488 4053 7527 4085 7522
      4093 7522 4095 7515 4097 7512 4101 7504
TIME...MOT...LOC 2331Z 246DEG 44KT 4091 7508 4062 7522 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

RCM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:38 PM EDT, 20 minutes earlier.

Area forecast discussion, Jun 26, 6:38 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
638 PM EDT Wed Jun 26 2024

.SYNOPSIS...
A cold front will move across the region late tonight through
Thursday morning. High pressure then builds in from the north
and west before moving offshore by Saturday. A warm front lifts
north through the region on Saturday, followed by a cold front
on Sunday. High pressure returns for the first half of the new
work week.

&&

.NEAR TERM /THROUGH THURSDAY/...
Severe Thunderstorm Watch 469 is in effect until midnight EDT
for the northern 2/3rds of the forecast area, basically a
Chester County to Ocean County line.

Model trends have gone with a slower approach with the
development of convection, having initiation in the evening and
at night. As a result, by the time convection develops,
instability will begin to diminish with loss of diurnal heating.
MUCAPE values will range from 1500 to 2500 J/kg along with 35
to 40 kt of 0-6 km Bulk Shear and PWATs around 2 inches. The
primary threat will be damaging wind gusts. With PWATs around 2
inches, heavy rain is a secondary threat. Given that 0-6 km Bulk
Shear will be 35 to 40 kt, increasing to 40 to 50 kt, storms
should be moving fairly quickly, mitigating the flash flood
threat somewhat. Still cannot rule out localized flash flooding.

Cold front slowly works through the region tonight, but does not
clear the region until Thursday morning. Since it will be quite
muggy and dew points will not fall until Thursday afternoon,
patchy fog will develop, especially in areas where it rains.

Temperatures return to more seasonal levels on Thursday, topping
off in the mid to upper 80s. Surface dew points will fall into
the 50s during the afternoon as well.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
High pressure over the Great Lakes Thursday evening builds east
on Friday, and then the center of the high should be east of
Cape Cod Friday night. Tranquil conditions expected during this
time. Lows Thursday night will generally be in the low to mid
60s, though the southern Poconos could get down into the 50s.
Sunny and pleasant on Friday with seasonably warm temperatures.
Highs will be in the low to mid 80s, though cooler at the coasts
and in the mountains. Due to increasing cloud cover, lows will
be a few degrees warmer Friday night compared to Thursday night.

On Saturday, low pressure will be moving across the Northern
Plains and into the northern Great Lakes. A warm front will
develop out ahead of this system, and that will lift through the
eastern third of the U.S. Saturday afternoon. Surface dew
points will rise into the 70s throughout the region, and with
highs in the 80s, heat index values will be in the low to mid
90s.

Shortwave energy passing through the region will spark off
showers and thunderstorms in the afternoon, with locally heavy
rain and gusty winds being the primary threats.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Lingering showers and thunderstorms will continue through
Saturday night. It will be a warm and humid night with lows in
the 70s, though not much below 80 from Philadelphia to
Wilmington and in Delmarva. In addition, surface dew points will
be well in the 70s, which will make for probably the most
uncomfortable night of the season so far.

Hot and humid again on Sunday with highs in the upper 80s to
low 90s, but surface dew points will be well in the mid to upper
70s. This should yield heat index values in the upper 90s to
around 100. A cold front approaches from the west, sparking off
another round of showers and thunderstorms, some of which could
be severe with damaging winds and heavy rain that could result
in localized flooding as PWATs could approach 2.5 inches.

Showers and thunderstorms taper off Sunday night as the cold
front works its way through the region.

High pressure then builds through the first half of the new
work week with seasonably warm temperatures and low humidity.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of today...VFR until 00Z. A few SHRA/TSRA may impact
KRDG/KABE after 22Z with brief sub-VFR conditions. TSRA at KTTN-
KPNE-KPHL-KILG look to hold off until right around 00Z. SW winds
5 to 10 kt, through sea breezes at KACY and KMIV will have
winds S 10 to 15 kt. Moderate confidence.

Tonight...Several rounds of SHRA/TSRA will impact the
terminals. The strongest TSRA will impact the terminals between
00Z and 06Z, then lingering SHRA/TSRA possible thereafter. The
strongest storms may produce wind gusts in excess of 40 kt. Sub-
VFR conditions in any storms, then MVFR CIGs develop after 06Z.
SW winds 5 to 10 kt may become LGT/VRB for a few hours before
becoming NW 5 to 10 kt prior to 12Z. Low confidence.

Thursday...Lingering MVFR CIGs at KMIV/KACY, otherwise, VFR.
W-NW winds 5 to 10 kt in the morning, then around 10 kt with
occasional gusts to 20 kt in the afternoon. High confidence.

Outlook...

Thursday night through Friday...VFR

Saturday through Sunday night...VFR overall during the day.
Afternoon and evening SHRA/TSRA will result in sub-VFR
conditions. Sub- VFR VSBYs in fog possible Saturday night and
Sunday night.

Monday...VFR.

&&

.MARINE...
Will continue the Small Craft Advisory in effect for most of
tonight. S winds will continue to increase going into this
evening and will range from 15 to 20 kt with gusts up to 25 kt
and seas building to around 5 feet. Winds turn west on Thursday
at 10 to 15 kt.

There is an area of marine dense fog over southern NJ ocean
waters. Will go ahead and issue a Marine Dense Fog Advisory
until 10 pm this evening.

Showers and thunderstorms tonight will result in wind gusts of
40 kt or higher and VSBY restrictions in heavy rain.

Outlook...

Thursday night through Friday night...Sub-SCA conditions. Fair
weather.

Saturday through Sunday night...SCA conditions developing
Saturday afternoon through Sunday. Showers and thunderstorms
will impact the waters during this time.

Monday...Sub-SCA conditions.

Rip Currents...

Thursday...West to northwesterly winds around 10-15 mph in the
morning, will becoming southerly around 5-10 mph in the
afternoon. Breaking waves around 2-3 feet for New Jersey beaches
and 1-2 feet for Delaware beaches. Due to higher waves along
New Jersey beaches, opted for a MODERATE Risk of dangerous rip
currents there and a LOW Risk for the Delaware beaches.

Friday...Northeast to easterly winds around 15 mph may gust
around 20 mph in the afternoon. Breaking waves around 2-3 feet
for all beaches. With more of an onshore flow component to the
wind and winds being a bit greater than Thursday, have opted to
go with a MODERATE Risk of dangerous rip currents for all NJ/DE
beaches on Friday.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.CLIMATE...
Record high temperatures for today.

Location               Record High (6/26)
Philadelphia, PA.......100/1952
Allentown, PA..........99/1952
Reading, PA............102/1952
Mount Pocono, PA.......92/1952
Trenton, NJ............100/1952
AC Airport, NJ.........98/1952
AC Marina, NJ..........99/1952
Wilmington, DE.........99/1952
Georgetown, DE.........99/1952

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 9 PM EDT this evening for PAZ070-071-102-
     104-106.
NJ...Heat Advisory until 9 PM EDT this evening for NJZ010-012-013-
     015-017>020-027.
     Air Quality Alert until 11 PM EDT this evening for NJZ012>015-
     017>020-026-027.
     High Risk for Rip Currents until 8 PM EDT this evening for NJZ014-
     024>026.
DE...Heat Advisory until 9 PM EDT this evening for DEZ001.
MD...Air Quality Alert until midnight EDT tonight for MDZ012-015.
MARINE...Small Craft Advisory until 6 AM EDT Thursday for ANZ450>453.
     Dense Fog Advisory until 10 PM EDT this evening for ANZ451>453.
     Small Craft Advisory until 11 PM EDT this evening for ANZ454-
     455.

&&

SYNOPSIS...MPS
NEAR TERM...MPS/Kruzdlo
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...MPS
MARINE...DeSilva/MPS
CLIMATE...WFO PHI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:46 PM EDTMarine Dense Fog AdvisoryPHI7 hr
Jun 26, 6:59 PM EDTSevere Thunderstorm WarningPHISussex, Warren46 min
Jun 26, 7:28 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset47 min
Jun 26, 7:37 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIHunterdon, Middlesex, Morris, Somerset, Sussex, Warren38 min
Jun 26, 5:35 PM EDTSevere Thunderstorm WarningPHIBerks40 min
Jun 26, 6:14 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton46 min
Jun 26, 6:21 PM EDTSevere Thunderstorm Warning Considerable damage threatPHICarbon, Monroe39 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2024Severe Thunderstorm Warnings in New Jersey, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.